# SDR ASOA2018121424071

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 35,078 hours, 21,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553007
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH FLIGHT 4446, DURING GROUND INSPECTION A DENT WAS FOUND ON THE FUSELAGE SKIN AFT OF THE MAIN DOOR BETWEEN FRAME 19-20 AT STRINGER 4L-5L. MAINTENANCE REMOVED THE DAMAGE, AND INSTALLED A EPAIR DOUBLER ON THE AFFECTED AREA. LEAK CHECKS WERE PERFORMED SATISFACTORILLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
